Couldn't find what you looking for?

TRY OUR SEARCH!

I had a cortisone shot on my shoulder yesterday with a numbing agent, not sure what that was. I did not sleep one wink last night. I also have a dull headache. I have had cortisone shots in my shoulder and back before and have never had an issue. I can't figure out why I would have an issue this time.
Reply

Loading...

All cortisone/steroid shots are not the same - I found this out the hard way. I used to take a Kenalog cortisone shot every August for my allergies to sagebrush when I lived in the American west and had no problems with it - just allergy relief.

Recently was given a Depo-Medrol corticosteroid shot for the horrible ragweed season in my present mid-south location. NOT THE SAME!!! I hardly noticed the Kenalog back then, but the Depo-Medrol ("highly recommended!") drove me into a manic state - I couldn't sleep or even sit still for days! And the injection area hurt like somebody had hit it hard with a hammer!
Reply

Loading...

I had an injection today at 10am. It is now 6:20 the next motioning and I have been awake ALL night a dreading work today. I also had a slight headache which I took an Advil for.... Hoping I get some sleep tonight. I am 44 and way past my college years of pulling an all nighter and going to work lol.
Reply

Loading...

Wow......other than this NOT being my first shot (over one year ago) I have the exact same scenario and symptoms. Uggghhhhh I can't sleep......energy for days and it's 2:30am......with a dull headache.
Reply

Loading...

Same experience as yours.....
Reply

Loading...

I had an injection in my spine yesterday and same thing. Wide awake I can't sleep. 12:30,3:00 530. All night I just couldn't go to sleep. I was just looking for an answer as well and found yours.
Reply

Loading...

Happy to finally find out nothing's wrong with me and it's probably just a short term side effect.
I had a cortisone shot last night, and it's the second night I'm not able to sleep! I'm 22 and a student but still, it really doesn't feel good to pull 2 all nighters:))
Aaaarghhh!!
Reply

Loading...

Same problem, here. Had my first steroid injection in my shoulder for rotator cuff tear and was not told about any side effects. First night, I felt some flu symptoms, but was thinking it may be coincidental. Could not stay asleep at all, despite the pain relieve the shot provided. Tonight I definitely cannot go to sleep and I'm normally asleep by the time my head hits the pillow. Wide awake, so I figured I would google and guess what - evidently I am not alone. I sure hope this insomnia goes away. Can't function without sleep

Reply

Loading...

How long does the insomnia last?
Reply

Loading...

I just Googled this since I had my 1st inject today and cannot sleep !! It IS A reaction from the shot it's says it lasts about 8 hours ( the insomnia ) I have been up 23 hours now
Reply

Loading...

I had my very first ever injection in my heel. It was terribly painful. That was at 9am yesterday morning. It is now 4am and I am wide awake. Lame.
Reply

Loading...

I had the cortisone shot in both knees and was literally up all night. No one stated that this might happen. outside of that the shot was not painful and today I am feeling alright the did give me a paper with it but nothing about sleeping I went in for the fluid shot and was told that you must have the cortisone shot first and if that does not work you can have the fluid one as that is how the insurance works the doctor does say that this is only a temp. fix that i must have the complete knee operation and soon
Reply

Loading...

I had a steroid shot at 5AM for bronchitis, still awake almost 24 hours later.
Reply

Loading...

Take some sleep meds? Its worth it if the injection really helps. Even a Tylenol 525mg should help.
Reply

Loading...

I was wondering the same thing. I got my 1St shot on 1/19/17 and I can't sleep..... I have no worries and I also usually fall asleep right away..... It's 4:30am and I'm still wide awake..... I normally go to bed around 10pm..... This I'd crazy for me not to be tired and way out of the norm. I've noticed increased energy. I beg to differ that this can cause insomnia. My mom was an ER nurse for 40 yesrs
...I'm going to ask her.....
Reply

Loading...